# SDR UIEA2018091801999

- Difficulty date: September 18, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,514 hours, 16,299 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE RT ENG OH LP 2. PERFORMED OPERATIONS TEST FOUND NO FAULTS. CLEARED MESSAGE AND OPS CHECKED GOOD IAW AMM 26-15-00.
